# SDR ABXA9500659

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5910158
- Condition: Blended
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION WHILE COMPLYING WITH A.D. 94-03-01, FOUND AFT CARGO DOOR JAMB HAD EXCESSIVE BLEND OUT AT FS 937 AT THE NR 1 DOOR STOP.  REPAIRED IAW ABX REA D953-12131-MR.
